liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
An iterative method for a Cauchy problem for the heat equation
Linköping University, The Institute of Technology. Linköping University, Department of Science and Technology.
2006 (English)In: IMA Journal of Applied Mathematics, ISSN 0272-4960, Vol. 71, no 2, 262-286 p.Article in journal (Refereed) Published
Abstract [en]

An iterative method for reconstruction of the solution to a parabolic initial boundary value problem of second order from Cauchy data is presented. The data are given on a part of the boundary. At each iteration step, a series of well-posed mixed boundary value problems are solved for the parabolic operator and its adjoint. The convergence proof of this method in a weighted L2-space is included. © 2006. Oxford University Press.

Place, publisher, year, edition, pages
2006. Vol. 71, no 2, 262-286 p.
Keyword [en]
Cauchy problem, Heat equation, Iterative regularization method, Mixed problem, Weighted Sobolev space
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-50241DOI: 10.1093/imamat/hxh093OAI: diva2:271137
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-11

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Johansson, Tomas
By organisation
The Institute of TechnologyDepartment of Science and Technology
In the same journal
IMA Journal of Applied Mathematics
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 243 hits
ReferencesLink to record
Permanent link

Direct link